Tsukuba Journal of Mathematics

Integral geometry on product of spheres

Hong Jae Kang

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 26, Number 1 (2002), 61-68.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164381

Digital Object Identifier
doi:10.21099/tkbjm/1496164381

Mathematical Reviews number (MathSciNet)
MR1915977

Zentralblatt MATH identifier
1023.53058

Citation

Kang, Hong Jae. Integral geometry on product of spheres. Tsukuba J. Math. 26 (2002), no. 1, 61--68. doi:10.21099/tkbjm/1496164381. https://projecteuclid.org/euclid.tkbjm/1496164381


Export citation